Global effective versions of the Briancon-Skoda-Huneke theorem
Artikel i vetenskaplig tidskrift, 2015

We prove global effective versions of the Briançon–Skoda–Huneke theorem. Our results extend, to singular varieties, a result of Hickel on the membership problem in polynomial ideals in Cn, and a related theorem of Ein and Lazarsfeld for smooth projective varieties. The proofs rely on known geometric estimates and new results on multivariable residue calculus.

Författare

Mats Andersson

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Elizabeth Wulcan

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Inventiones Mathematicae

0020-9910 (ISSN) 1432-1297 (eISSN)

Vol. 200 607-651

Ämneskategorier

Matematik

Fundament

Grundläggande vetenskaper

DOI

10.1007/s00222-014-0544-x